RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 7, страницы 773–781 (Mi rcd289)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance

Anatoly P. Markeev

Institute for Problems in Mechanics RAS, pr. Vernadskogo 101, str. 1, Moscow, 119526 Russia

Аннотация: The problem of orbital stability of a periodic motion of an autonomous two-degreeof-freedom Hamiltonian system is studied. The linearized equations of perturbed motion always have two real multipliers equal to one, because of the autonomy and the Hamiltonian structure of the system. The other two multipliers are assumed to be complex conjugate numbers with absolute values equal to one, and the system has no resonances up to third order inclusive, but has a fourth-order resonance. It is believed that this case is the critical one for the resonance, when the solution of the stability problem requires considering terms higher than the fourth degree in the series expansion of the Hamiltonian of the perturbed motion.
Using Lyapunov’s methods and KAM theory, sufficient conditions for stability and instability are obtained, which are represented in the form of inequalities depending on the coefficients of series expansion of the Hamiltonian up to the sixth degree inclusive.

Ключевые слова: Hamilton’s equations, stability, canonical transformations

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00068
This research was supported by a grant from the Russian Science Foundation (14-21-00068) and was carried out at the Moscow Aviation Institute (National Research University).


DOI: https://doi.org/10.1134/S1560354717070012

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H05, 70H14, 70H15
Поступила в редакцию: 24.05.2017
Принята в печать:07.06.2017
Язык публикации: английский

Образец цитирования: Anatoly P. Markeev, “On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance”, Regul. Chaotic Dyn., 22:7 (2017), 773–781

Цитирование в формате AMSBIB
\RBibitem{Mar17}
\by Anatoly P. Markeev
\paper On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 7
\pages 773--781
\mathnet{http://mi.mathnet.ru/rcd289}
\crossref{https://doi.org/10.1134/S1560354717070012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425980500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042499594}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd289
  • http://mi.mathnet.ru/rus/rcd/v22/i7/p773

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Б. С. Бардин, “Об устойчивости периодической гамильтоновой системы с одной степенью свободы в одном трансцендентном случае”, Докл. РАН, 479:5 (2018), 485–488  mathnet  crossref  mathscinet  zmath; B. S. Bardin, “On the stability of a periodic Hamiltonian system with one degree of freedom in a transcendental case”, Dokl. Math., 97:2 (2018), 161–163  crossref  mathscinet  zmath  isi  scopus
    2. A. P. Markeev, “Stability in the regular precession of an asymmetrical gyroscope in the critical case of fourth-order resonance”, Dokl. Phys., 63:7 (2018), 297–301  crossref  isi  scopus
  • Просмотров:
    Эта страница:96
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020